# SDR FDEA201308191960

- Difficulty date: August 19, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 69,363 hours, 11,324 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC2512503
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP, OTBD AFT (HINGE SIDE) PIVOT INBD BORE FOUND DAMAGED AFTER BUSHING REMOVAL.  FOUND EXCEEDED LIMITS IAW CMM 57-52-03, REV 76.  REPAIRED IAW EA 1-5750-104706D, PART 2, STEPS 1,2,3 AND 5.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 117.
